# SDR UIEA2020031600448

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,894 hours, 17,644 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG L ENG OH LP1.( PERFORMED FIM TASK 26-11 FT 807, T/S MSG USING FIM TASK 26-11 FT 804. NO DEFECTS NOTED AT THIS TIME, PERFORMED ENGINE FIRE DETECTION SYSTEM OPERATIONAL CHECK I.A.W AMM 26-11-03. OPS CHECK GOOD, NO FURTHER DEFECTS NOTED , A/C OK FOR SERVICE. )
